sounds like you are low on potassium could be from taking the predfoam.
I got/get wicked bad foot, toe, calf and thigh cramps when on pred orally. To combat this I eat a banana a day and when on high doses of pred I was drinking fortified juice w/480mg of potassium per 8oz serving 2 servings a day plus the banana and that really helped.
I'd start out w/a banana a day and see how that goes. Local banana's mmmmmm!
Beth, 32 ~ small flare - hoping caused by aspirin - hydrocortisone e's
Major Flare Sept/Oct 07
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 40mg 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Tekturna 150mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs. Do you have edema? If so, check your blood protien level!